Last updated on 05/12/2026
Advertising disclosure
Last updated on 05/12/2026
Advertising disclosure

10 Best Medicine For Cough of 2026

Best Choice
1
9.9
Exceptional
Mucinex DM 12Hr Maximum Strength Chest Congestion & Cough Medicine for Adults, Cold and Cough Medicine for Excess Mucus Relief, 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr, 48 Bi-Layer Tablets
Mucinex

Mucinex DM 12Hr Maximum Strength Chest Congestion & Cough Medicine for Adults, Cold and Cough Medicine for Excess Mucus Relief, 1200 mg Guaifenesin & 60 mg Dextromethorphan HBr, 48 Bi-Layer Tablets

Key Highlights
  • Powerful cough and cold relief.
  • Long-lasting symptom control.
  • Trusted quality and effectiveness.
Main Highlights
  • COUGH & COLD MEDICINE FOR ADULTS: Maximum Strength Mucinex DM 12-hour expectorant & cough suppressant packs a powerful punch with 60 mg dextromethorphan HBr & 1200 mg guaifenesin extended release tablets
  • EXCESS MUCUS RELIEF: Maximum Strength Mucinex DM 12hr provides powerful relief for your chest congestion & cough & lasts up to 12 hours; this cough suppressant for adults gives much needed relief from bothersome symptoms
  • EXPECTORANT FOR ADULTS: Maximum Strength Mucinex DM cough medicine for adults helps thin and loosen mucus for easier expectoration; Say goodbye to chest congestion and cough, say hello to excess mucus relief with our original bi-layer tablets
  • EXTENDED RELEASE GUAIFENESIN & DEXTROMETHORPHAN HBr: Experience long-lasting symptom relief with Maximum Strength Mucinex DM 12 hr extended-release 1200 mg guaifenesin and 60 mg dextromethorphan HBr tablets
  • COLD AND FLU MEDICINE FOR ADULTS: For powerful cough, cold, and flu multi-symptom relief, check out our range of Mucinex Fast-Max nighttime cold and flu & daytime cold and flu medicines; Beat cold and flu symptoms with confidence
  • USAGE: Use as directed; For ages 12+ years
  • QUALITY YOU CAN TRUST: Mucinex uses carbomer that is manufactured without the use of benzene
9.9
Exceptional
Amazon Logo
🛡️Data-Driven ComparisonsHow?
Best Value
2
9.9
Exceptional
Save 7%
Mucinex Fast-Max & NightShift Combo Pack - Max Strength Cough & Cold Medicines For Mucus Relief, Chest Congestion, Nasal Congestion, Sinus Congestion, Sinus Pressure, Cough Symptom Relief (2x 6 FL OZ)
Mucinex

Mucinex Fast-Max & NightShift Combo Pack - Max Strength Cough & Cold Medicines For Mucus Relief, Chest Congestion, Nasal Congestion, Sinus Congestion, Sinus Pressure, Cough Symptom Relief (2x 6 FL OZ)

7% Off
Key Highlights
  • Powerful multi-symptom relief.
  • Triple action formula works effectively.
  • Trusted brand doctors recommend.
Main Highlights
  • COUGH COLD AND FLU MEDICINES FOR ADULTS: This combo pack of Maximum Strength Mucinex Fast Max Severe Congestion & Cough and NightShift Cold & Flu provides powerful multi-symptom relief for your worst symptoms
  • EXPECTORANT & DECONGESTANTS FOR ADULTS: Maximum Strength Mucinex Fast-Max Severe Congestion & Cough has a Triple Action Formula that helps to relieve nasal & chest congestion, control cough & helps thin & loosen mucus to make coughs more productive
  • NIGHTTIME COLD AND FLU SYMPTOM RELIEF: Mucinex Nightshift Cold & Flu helps to reduce fever, relieve headache, minor aches and pains, sore throat, coughing, sneezing, & runny nose for a better morning
  • MUCINEX FAST-MAX SEVERE CONGESTION & COUGH ACTIVE INGREDIENTS: Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant
  • MUCINEX NIGHTSHIFT COLD & FLU ACTIVE INGREDIENTS: Contains Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Triprolidine HCl – Antihistamine
  • USAGE: Use as directed; For ages 12+ years
9.9
Exceptional
Save 7%
Amazon Logo
3
9.8
Exceptional
Robitussin Adult Maximum Strength Cough Plus Chest Congestion DM Max, Cough Suppressant and Expectorant, Raspberry Flavor, 8 Fl Oz x 2
Robitussin

Robitussin Adult Maximum Strength Cough Plus Chest Congestion DM Max, Cough Suppressant and Expectorant, Raspberry Flavor, 8 Fl Oz x 2

Key Highlights
  • Fast relief from coughs.
  • Effective chest congestion support.
  • Raspberry flavor for daytime use.
Main Highlights
  • Two 8 fl oz bottles of Robitussin Adult Maximum Strength Cough Plus Chest Congestion DM Max, Cough Suppressant and Expectorant, Raspberry Flavor
  • Relief for cough and an expectorant for relief of chest congestion
  • Maximum-strength cough relief formula with expectorant that thins and loosens mucus for productive coughs
  • Raspberry flavored, daytime cough medicine delivers fast, effective cough relief
  • Cough suppressant and liquid expectorant suitable for adults and children 12 years and over
  • HSA and FSA eligible product
9.8
Exceptional
Amazon Logo
4
9.6
Superb
Save 18%
Mucinex Fast-Max Cold and Flu & Nightshift Medicine for Adults, Over-The-Counter Medication Combo Pack for Sore Throat Relief, Decongestant, Cough & Cold Medicine (2 x 6 Fl Oz)
Mucinex

Mucinex Fast-Max Cold and Flu & Nightshift Medicine for Adults, Over-The-Counter Medication Combo Pack for Sore Throat Relief, Decongestant, Cough & Cold Medicine (2 x 6 Fl Oz)

18% Off
Key Highlights
  • Powerful multi-symptom relief.
  • Trusted by doctors and pharmacists.
  • Eases cough and congestion effectively.
Main Highlights
  • COUGH COLD AND FLU MEDICINES FOR ADULTS: This combo pack of Maximum Strength Mucinex Fast-Max Cold & Flu and Nightshift Severe Cold & Flu provides powerful multi-symptom cold and flu relief for your worst cold and flu symptoms
  • SORE THROAT RELIEF: Both liquids contain Acetaminophen, which helps reduce fever and relieves sore throat, headache, and body pain
  • COUGH MEDICINE FOR ADULTS: Both liquids contain Dextromethorphan HBr, which helps suppress and quiet cough
  • CHEST CONGESTION RELIEF: Daytime liquid contains Guaifenesin, an expectorant, which helps relieve chest congestion and thins and loosens mucus
  • NASAL DECONGESTANT: Both liquids contain Phenylephrine HCl, a nasal decongestant, which helps relieve stuffy nose, sinus pressure, & nasal congestion
  • NIGHTTIME COLD AND FLU MEDICINE FOR ADULTS: Nighttime liquid contains Triprolidine HCl, an antihistamine, which helps relieve runny nose & sneezing
  • USAGE: Use as directed; For ages 12+ years
9.6
Superb
Save 18%
Amazon Logo
5
9.4
Superb
Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max (8 fl. oz. Bottle), Cough Suppressant & Expectorant, Raspberry Flavor
Robitussin

Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max (8 fl. oz. Bottle), Cough Suppressant & Expectorant, Raspberry Flavor

Key Highlights
  • Tackles mucus for effective relief.
  • Raspberry flavor makes it enjoyable.
  • Safe for adults and kids.
Main Highlights
  • One 8 fl oz bottle of Robitussin Maximum Strength Cough and Chest Congestion DM Liquid, Congestion Relief and Cough Medicine, Raspberry Flavor
  • Robitussin recently conducted a First of Its Kind Real‑World Evidence study showing that Robitussin DM Max helps provide fast, powerful cough relief that gets you back to everyday life from Day 1.
  • Cough suppressant for relief for cough and an expectorant for relief of chest congestion
  • Maximum-strength formula with expectorant that thins and loosens mucus for productive coughs
  • Raspberry flavored, daytime cough medicine delivers fast, effective cough relief
  • Suitable for adults and children 12 years and over
  • Take 20 mL by mouth every four hours while symptoms persist
  • HSA and FSA eligible product
9.4
Superb
Amazon Logo
6
9.2
Superb
Save 32%
Mucinex Fast-Max Severe Congestion & Cough Medicine, Maximum Strength Symptom Relief, Over-The-Counter Medication, Cold Medicine, Cough Suppressant, Expectorant, Nasal Decongestant, 6 FL OZ
Mucinex

Mucinex Fast-Max Severe Congestion & Cough Medicine, Maximum Strength Symptom Relief, Over-The-Counter Medication, Cold Medicine, Cough Suppressant, Expectorant, Nasal Decongestant, 6 FL OZ

32% Off
Key Highlights
  • Rapid multi-symptom relief.
  • Trusted by doctors and pharmacists.
  • Thins mucus for easier breathing.
Main Highlights
  • COUGH COLD AND FLU MEDICINES FOR ADULTS: Maximum Strength Mucinex Fast Max Severe Congestion & Cough provides powerful multi-symptom relief for your worst symptoms including cough, chest congestion, and nasal congestion
  • EXPECTORANTS AND DECONGESTANTS FOR ADULTS : Maximum Strength Mucinex Fast-Max Severe Congestion & Cough has a triple action formula that relieves nasal & chest congestion, controls cough & thins & loosens mucus to help clear lungs of excess mucus
  • POWERFUL COUGH & COLD ACTIVE INGREDIENTS: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant
  • USAGE: Use as directed; For ages 12+ years
9.2
Superb
Save 32%
Amazon Logo
7
9.1
Superb
Theraflu Severe Cold and Cough Nighttime and Daytime Cough and Cold Medicine, Berry Flavor - 8.3 Fl Oz Syrup x 2
Theraflu

Theraflu Severe Cold and Cough Nighttime and Daytime Cough and Cold Medicine, Berry Flavor - 8.3 Fl Oz Syrup x 2

Key Highlights
  • Powerful pain and cough relief.
  • Delicious berry flavor enjoyed.
  • Daytime and nighttime formulas available.
Main Highlights
  • One 8.3 fl oz bottle of Theraflu Severe Cold and Cough Daytime Medicine, Berry Flavor and one 8.3 fl oz bottle of Theraflu Severe Cold and Cough Nighttime Medicine, berry flavored nighttime and daytime cough and cold medicine
  • Delivers powerful pain relief and headache relief, along with relief from sore throat, fever and cough
  • Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief
  • Both syrups come in a delicious berry flavor
  • Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing
  • Both cold and cough syrups contain acetaminophen 650 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI
  • Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief
  • The nighttime syrup formula contains Acetaminophen 650 mg and Diphenhydramine HCl 25 mg
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.
9.1
Superb
Amazon Logo
8
9.0
Superb
Delsym 12 Hour Cough Medicine for Adults, Powerful Relief for 12 Hours, Cough Suppressant Liquid with Extended-Release Dextromethorphan, Orange Flavor Liquid Cough Syrup, 5 Fl Oz (Pack of 1)
Delsym

Delsym 12 Hour Cough Medicine for Adults, Powerful Relief for 12 Hours, Cough Suppressant Liquid with Extended-Release Dextromethorphan, Orange Flavor Liquid Cough Syrup, 5 Fl Oz (Pack of 1)

Key Highlights
  • Versatile for any time use.
  • Variety with grape flavor option.
  • Packaging ensures freshness and appeal.
Main Highlights
  • COUGH SUPPRESSANT FOR ADULTS AND CHILDREN: Get up to 12 hours of relief from nagging cough caused by the common cold and flu, minor throat irritation, or inhaled irritants
  • DAY OR NIGHT COUGH MEDICINE: Take during the day or night for long-lasting relief from cough to help you go about your day or get to sleep
  • ACTIVE INGREDIENT: This over-the-counter medication controls cough with Dextromethorphan Polistirex extended-release suspension cough suppressant
  • DELSYM COUGH SYRUP FLAVORS: Choose from orange or grape flavor
  • Use as directed, for adults and children 4 years and over
9.0
Superb
Amazon Logo
9
9.0
Superb
Robitussin Cough and Chest Congestion DM, Cough Suppressant and Expectorant, Raspberry Flavor - 8 Fl Oz Bottle
Robitussin

Robitussin Cough and Chest Congestion DM, Cough Suppressant and Expectorant, Raspberry Flavor - 8 Fl Oz Bottle

Key Highlights
  • Fast-acting relief from cough.
  • Pleasant raspberry flavor enhances taste.
  • Easy to measure and administer.
Main Highlights
  • One 8 fluid ounce bottle of Robitussin Cough and Chest Congestion DM, Cough Suppressant and Expectorant, Raspberry Flavor
  • Cough medicine that controls and relieves frequent cough, plus thins mucus to relieve chest congestion
  • Liquid cough expectorant that's easy to measure and administer
  • Raspberry flavored cough and chest congestion expectorant provides fast relief
  • Cough suppressant relieves symptoms without slowing you down
  • Take 20 mL of Robitussin expectorant every four hours as needed
  • Formulated for adults and children 12 years and older
  • HSA and FSA eligible product
9.0
Superb
Amazon Logo
10
8.8
Excellent
Save 7%
Mucinex DM 12Hr Chest Congestion & Cough Medicine for Adults, Cold and Cough Medicine for Excess Mucus Relief, 600 mg Guaifenesin & 30 mg Dextromethorphan HBr, 20 Bi-Layer Tablets
Mucinex

Mucinex DM 12Hr Chest Congestion & Cough Medicine for Adults, Cold and Cough Medicine for Excess Mucus Relief, 600 mg Guaifenesin & 30 mg Dextromethorphan HBr, 20 Bi-Layer Tablets

7% Off
Key Highlights
  • Powerful multi-symptom relief.
  • Long-lasting symptom relief.
  • Trusted brand recommended by doctors.
Main Highlights
  • COUGH & COLD MEDICINE FOR ADULTS: Mucinex DM 12 hr expectorant & cough suppressant packs a powerful punch with 30 mg dextromethorphan HBr & 600 mg guaifenesin extended release tablets
  • EXCESS MUCUS RELIEF: Powerful multi-symptom relief; Mucinex DM 12hr lasts up to 12 hours, provides relief for your chest congestion and makes coughs more productive
  • EXPECTORANT FOR ADULTS: Mucinex DM helps clear lungs of excess mucus and phlegm; Say goodbye to chest congestion and cough, say hello to excess mucus relief with our original bi-layer tablets
  • EXTENDED RELEASE GUAIFENESIN: Experience long-lasting symptom relief with Mucinex DM 12hr extended-release 600 mg guaifenesin and 30 mg dextromethorphan HBr tablets
  • COLD AND FLU MEDICINE FOR ADULTS: For powerful cough, cold, and flu multi-symptom relief, check out our range of Mucinex Fast-Max cold and flu medicines; Beat cold and flu symptoms with confidence
  • USAGE: Use as directed; For ages 12+ years
  • QUALITY YOU CAN TRUST: Mucinex uses carbomer that is manufactured without the use of benzene
8.8
Excellent
Save 7%
Amazon Logo
  • Public data sources - ratings, prices & specs
  • Affiliate commission on purchases - free for you
  • Rankings based on data, not commissions

Prices, availability, and deals shown may change at any time. You will be redirected to the retailer's site for the final price and purchase.

How We Rank

🔍

Expert Analysis

Our team of experts highlights useful information so you can easily compare products to find the one that's right for you.

Award-Winning Tech

Our technology analyzes thousands of purchase trends to bring you the top product recommendations.